ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Potential Spaces and Traces of Levy Processes on h-sets

Zahle, M. (2009) Potential Spaces and Traces of Levy Processes on h-sets. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (2). pp. 67-100. ISSN 00002-3043

[img]
Preview
PDF
Download (806Kb) | Preview
    Item Type: Article
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 30 Aug 2012 14:43
    Last Modified: 27 Sep 2012 13:47
    URI: http://mathematics.asj-oa.am/id/eprint/199

    Actions (login required)

    View Item